# SDR QXEA0003087

- Difficulty date: November 25, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 37,375 hours, 47,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 1110
- Condition: Inoperative
- Location: Cabin
- Part time: 11,998 hours, 13,495 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- SEVERAL EVACUATION LIGHTS IN ENTRYWAY INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY BATTERY, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
